# SDR IPXA10558978

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, FUSELAGE FLOOR STRUCTURE, FLOOR PANEL AT RBL 0 TO RBL 25, STA 1060 TO 1100, OTBD LWR SURFACE PUNCTURED.  REPLACED PANEL IAW EO B757-5320-9692-G, SRM 53-00-50-1A 1.
